# SDR V0XR201004280001

- Difficulty date: April 28, 2010
- Submitted: April 28, 2010
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N881EA
- Make and model: Dhav DHC8106
- Aircraft serial: 233
- Aircraft time: 41,427 hours, 65,298 cycles
- Engine: Pwa PW120
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 85330431
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(V0XR) LT REAR BAGGAGE FLOOR INBD OF AFT DOOR SILL IS CORRODED BEYOND LIMITS. REMOVED AND REPAIRED BAGGAGE COMPARTMENT FLOOR, SHEAR WEB. W/C 1082.
